I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 2, PAGES 625-630
Recognition of identities in quotient algebras of universal enveloping
E. V. Loukoianova (Loukoyanova)
View as HTML
View as gif image
View as LaTeX source
For special type of (associative) polynomials and simple
the problem of recognition of identity in quotient algebra
of universal enveloping algebra by arbitrary
given by its generators, is solved.
The central point of the solution is the
Let be Lie
(associative) polynomials with non-intersecting sets of variables
which are not identities in , ,
then the verbal ideal
generated by polynomial in is equal
is a nilpotent algebra of degree .
All articles are
published in Russian.
Last modified: September 30, 2001